# SDR CA041005004

- Difficulty date: September 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 406012102109
- Part serial: HBFS218
- Condition: Oversized
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) T/R HUB FOUND TO HAVE 1.6255 - 1.6260,  INTERNAL DIAMETER FOR ELASTOMERIC FLAPPING BEARING INSTALL, OVERSIZE FROM .0002 TO .0007.
